# SDR 20001227SH023

- Difficulty date: December 15, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N240TA
- Make and model: Boeing 737205
- Aircraft serial: 21729
- Aircraft time: 58,357 hours, 33,865 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 790832
- Part serial: BBDUAX1066
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

MSY - FLT 671 - DURING CLIMB, ENGINE NR 2 EXPERIENCED A COMPRESSOR STALL, VIBRATION AND NOISES HEARD,  ENG PARAMETERS ABNORMAL. ENGINE SHUTDOWN  ACCOMPLISHED.  ACFT RETURNED TO MSY.   AFTER UNEVENTFUL LANDING, MAINT PERFORMED VISUAL INSPECTION, FOUND EVIDENCE OF BIRD STRIKE ON FAN BLADES.  BORESCOPE INSP PERFORMED ON LP AND HP COMPRESSORS, FOUND DAMAGES OUT OF LIMITS ON C1 AND C2 BLADES OF THE LOW PRESSURE COMPRESSOR.  C1 AND C2 COMPRESSOR DISKS REPLACED PER MM 72-23-00, AND ALSO THE ACOUSTIC LINING SPACER REPLACED PER MM 72-23-00.  ENG RUN UP, CHECKED FOR LEAKS, VIBRATION, AND BREATHER PRESS PER MM 71-00-00 WITH SATISFACTORY RESULTS.  ACFT RETURNED TO SERVICE.  REF:   OPER CNTRL NRS 20001227SH022 AND -024.(X)
